Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 4(268), Pages 35–98 (Mi umn1847)  

This article is cited in 6 scientific papers (total in 6 papers)

Weak continuity and weak lower semicontinuity of nonlinear functionals

B. Dacorogna


Full text: PDF file (3079 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.972+517.974+517.988
Received: 03.04.1989

Citation: B. Dacorogna, “Weak continuity and weak lower semicontinuity of nonlinear functionals”, Uspekhi Mat. Nauk, 44:4(268) (1989), 35–98

Citation in format AMSBIB
\Bibitem{Dac89}
\by B.~Dacorogna
\paper Weak continuity and weak lower semicontinuity of nonlinear functionals
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 4(268)
\pages 35--98
\mathnet{http://mi.mathnet.ru/umn1847}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1023103}
\zmath{https://zbmath.org/?q=an:0676.46035}


Linking options:
  • http://mi.mathnet.ru/eng/umn1847
  • http://mi.mathnet.ru/eng/umn/v44/i4/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Yu. Panov, “On sequences of measure-valued solutions of a first-order quasilinear equation”, Russian Acad. Sci. Sb. Math., 81:1 (1995), 211–227  mathnet  crossref  mathscinet  zmath  isi
    2. E. Yu. Panov, “On strong precompactness of bounded sets of measure-valued solutions of a first order quasilinear equation”, Sb. Math., 186:5 (1995), 729–740  mathnet  crossref  mathscinet  zmath  isi
    3. E. Yu. Panov, “On measure-valued solutions of the Cauchy problem for a first-order quasilinear equation”, Izv. Math., 60:2 (1996), 335–377  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. I. A. Brigadnov, “Existence theorems for boundary-value problems of hyperelasticity”, Sb. Math., 187:1 (1996), 1–14  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. E. Yu. Panov, “Property of strong precompactness for bounded sets of measure-valued solutions of a first-order quasilinear equation”, Sb. Math., 190:3 (1999), 427–446  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. V. A. Garanzha, N. L. Zamarashkin, “Three-dimensional quasi-isometric mappings as minimizers of polyconvex functional”, Comput. Math. Math. Phys., 43:6 (2003), 815–826  mathnet  mathscinet  zmath  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1089
    Full text:535
    References:38
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021